MathSciNet Relay Station
MathSciNet bibliographic data
MR2239344 14J35
O'Grady, Kieran G. Irreducible symplectic 4-folds and Eisenbud-Popescu-Walter sextics. Duke Math. J. 134 (2006), no. 1, 99–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement